content loaded dynamically
We found 8 discussions
tuttering, he has gained so much weight he i...
" ...300mg 1 daily - Lithicarb 250mg- 2 daily He has become senile and some what demented. When he speaks a least 70% of the time he is incomprehensible and... "
a little off colour & often get depressed when unwell...
" ...felt worse & worse. Do you think this could be the fact that I've stopped the Lithicarb? I am puzzled as I felt fine at first. I have been feeling a little off colour & often get depressed when... "
compared to what lithicarb would cause. It took me 3...
" ...is NOTHING compared to what lithicarb would cause. It took me 3 ...crossword when on that. And weight gain is a possibility with depakote. I've packed on 5 ...possible option would be lamotrigine. I had no... "
on Lithicarb 500mg taken as 2 x 250mg tablets taken...
" \"Currently on Lithicarb 500mg taken as 2 x ...as side effects. Was finally put on lithium after previously being misdiagnosed ...4 months in & I have gained weight but that doesn't bother me as much as... "
ight, Im now taking LITHICARB 750 grms and have more en...
" ...healthy weight, Im now taking LITHICARB 750 grms and have more energy ,has anyone else experienced weight loss rather than gai... "
a new doctor who put me on lithicarb which seems to be ok...
" ...to was also on depakote and i put on heaps of weight. i also got bad fluid retention in the ankles and ...a new doctor who put me on lithicarb which seems to be ok ...by walking everyday and haveing a restric... "
old female. Lithicarb and Epilim for mood stabilisation Ci...
" Whoops ... 38yr old female. Lithicarb and Epilim for mood stabilisation ...- antidepressant Seroquel - anti-psychotic Metformin - Diabetes drug to help prevent the weight gain of resulting form the... "
Your Saved Posts ()
Sign up to keep them
Is this page helpful?
Send us feedback
8 posts mention Lithicarb and Weight Gain - did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.